# SDR HALA2019090300360

- Difficulty date: August 29, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08872
- Aircraft time: 813 hours, 164 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 10204202116
- Part serial: 5006406
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 5 hours, 1 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 FADEC SYS FAULT. REMOVED AND REPLACED EEC ENG 2 IAW AMM 73-21-01 PB 401. OPS CHECK NORMAL. NO FAULTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
